MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,39X80

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,39X80
Catalog Number MDT24B39
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the air mattress no longer holds any air.".
 
Additional Manufacturer Narrative
The complaint stated the product problem/issue of not holding air.The vendor has approved a return of the mattress as it is within warranty, a second request was sent to have the investigation form completed, and the vendor has not responded to the request; medline investigated this complaint to the fullest they were able to.The reported issue was an unconfirmed defect, and the cause was documented as sample required to determine cause.The complaint was not a trending issue for the last 6 months, the quality rate was <0.2% of product sold, and the division trends the complaints quarterly with the rate statistically in control for the product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,MEDTECH,BARI,TRUE,39X80
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50525340
Report Number1417592-2026-28556
Device Sequence Number5951542
Product Code FNM
UDI-Device Identifier10080196371938
UDI-Public10080196371938
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24B39
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown